# SDR IXXA0500068S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fusleage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND RT FUSELAGE LONGERON 24 CORROSION DAMAGE BETWEEN STA 920.00 AND STA 960.000.  REPAIR ACCOMPLISHED REMOVAL OF CORROSION.  FOUND OUT OF LIMITS.  CLEANED, TREATED AND PRIMED.  FABRICATED ANGLES.  CLEANED, TREATED AND PRIMED.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED ANGLES IAW DOUGLAS SRM AND BOEING MESSAGE 1-M3W2D.
